skin-hair-icon
Pimples and acne
I am having acne all over my face recently from 1 month i m taking evion lc and osteorich tablets as prescribed by orthopedician after that acne started to come.. Whqt to do please help.
17 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

The treatment of acne differs according to the grade of involvement. Some people have more oilyness on the face which results in breakouts. After completing treatment for controlling the active breakouts, tablets can be stopped and creams need to be continued to prevent recurrence. Diet and lifestyle modifications are also important. Please don't do any self treatment such as over the counter Steroid creams. Don't burst the pimples with your fingers as it can result in ugly scars. The marks and pores left behind after the pimples heal can also be treated. Please send your photos through online consult option for detailed prescription and diet advice.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Dont worry Consult a qualified dermatologist in your city Keep a follow up with both your orthopaedician and your dermatologist.
Next Steps
Visit a dermatologist only
Health Tips
Have patience in treatment of acne.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.